13 Dec 2012
I agree with pledge, putting one on too soon will cause too much nicotine in your system. Put one on first thing in the morning. That's what I used to do. And don't smoke while you the patch on. It can be very dangerous. I wish you the best of luck! Get some dum dums (lollipops) they worked great for me! Lol!
- Nicotine Information for Consumers
- Nicotine Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Nicotine (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... night and the side effects of quetiapine were ten times worse and when i took it of the side effects passed. Was this just a coinsidence nurses ...
2 answers • 30 Sep 2011
with me SMOKING. I can't take that pill they have tried the gum, patch, ear thing, and now have the new smoking devices that just give you the ...
3 answers • 15 Oct 2011
I am on a 24 hour patch for 12 days now and during the second week I had a headache which lasted for 3 days. I took the patch off before bed to see ...
1 answer • 18 Jan 2013
I just started taking a Nicotine patch and i've managed to go through the day with out a cig however it's seriously hard. I'm ...
2 answers • 5 Sep 2014
Nicotine - I bought step 1 yesterday. Put on my first patch this am, within an hour of it being on,?
... there was fluid(sweat?) seeping out from under it. It came off by itself. So I put another one on the other arm and same thing happened. Has ...
0 answers • 23 Sep 2014